# SDR 95ZZZX4494

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7020D
- Make and model: Slnsby T67M260
- Aircraft serial: 920625
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 12634041
- Condition: Defective
- Location: Oil Pressure
- Part time: 685 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE SENDING UNIT GIVES FALSE READINGS ON INSTRUMENT GAUGE.  READINGS ARE ALSO DIFFERENT WHEN TESTING WHILE UNIT IS OFF THE ENGINE.  SUBMITTER RECOMMENDS TRYING A DIFFERENT TYPE OIL PRESSURE SENDING UNIT.
